Wednesday, September 12, 2007

"Vanity, where forth art thou?"

Good morning!
Compliments of my friend, Richard.

These antibiotics can cause some really weird side effects.

5 comments:

Julie and Luke said...

I love the last picture the best! Those antibiotics sure are crazy!!!!!!!!!! I love these pictures!

Rich said...

So fun! You can video chat via AIM using those effects! I seriously don't think I could do it! That would be just hilarious!

According to Kiki! said...

Stephanie... you crack me up!!! I have photo booth on my computer... what fun to play around! Hope you are feeling well these days. Kiki

heather` said...

Steph! I was laughing SO hard when you and Rich were doing this, and now you got me going again...

laughter is a beautiful thing...

Brian, Jennie and Carlisle said...

You mean to tell me...THIS is what you were doing when I was squeezing a baby out of my lou-lou????
: )